# SDR ASMF20200603016

- Difficulty date: March 14, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 29,577 hours, 3,633 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080013
- Part serial: 0531
- Condition: Cracked
- Location: Cockpit
- Part time: 29,577 hours, 3,633 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT LPLA DUE TO LEFT WINDSHIELD GOT CRACKED.  MAINTENANCE PERSONNEL REPLACED THE LEFT FLIGHT COMPARTMENT NUMBER 1 WINDSHIELD IAW AMM DMC-B787-A-56-11-01-00A-520A-A/720A-A AND THE LEFT WINDSHIELD HEAT PROTECTION UNIT WAS REPLACED IAW AMM DMC B787-30-41-03-00A-520A-A/720A-A, TESTED CORRECT.
